MAUDE Adverse Event Report: MARMAID MEDICAL A/S D*CLOT® HD ROTATIONAL THROMBECTOMY SYSTEM

MARMAID MEDICAL A/S D*CLOT® HD ROTATIONAL THROMBECTOMY SYSTEM
Model Number T10106065
Medical Device Problem Codes Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Perforation of Vessels (2135)
Type of Reportable Event Serious Injury
Event or Problem Description
Distributor reported that end user executed a procedure to remove a clot, but the wire went into the wall of the vein and perforated it.The end user had to stent the puncture.
 
Additional Manufacturer Narrative
The local sa distributor reported an end user had an incident while removing a clot from a patient where the wall was punctured and required an extra surgical step to fix the puncture by stenting it.This was the first time the user had used this type of device, and during this first use, performed the procedure without contacting the distributor to assist nor watch the first case to support.As instructed in the ifu, the device is to be positioned correctly prior to activating the device and during activation, the device catheter should be slowly withdrawn.It was determined that the most likely cause of this incident was user error as, when the device was turned on (active), the device catheter was moved or pushed forward, allowing the device to hit and then penetrate the wall.Any new relevant information received will be updated to this record.

Common Device Name
ROTATIONAL THROMBECTOMY SYSTEM
Manufacturer (Section D)
MARMAID MEDICAL A/S
frydensbergvej 25
stenloese, hovedstaden 3660
DA  3660
Manufacturer (Section G)
MERMAID MEDICAL
frydensbergvej 25
stenløse, 3660
DA   3660
Manufacturer Contact
matthew genzman
8033 cooper creek blvd
unit 106
university park, FL 34201
9418672129
MDR Report Key16929889
Report Number3007146453-2023-00001
Device Sequence Number20543246
Product Code QEW
UDI-Device Identifier15711055004333
UDI-Public15711055004333
Combination Product (Y/N)N
Initial Reporter CountrySA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/21/2023
Device Model NumberT10106065
Device Catalogue NumberT10106065
Device Lot NumberS2208045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Initial Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown